Comments on: Algorithms for linear programming with linear complementarity constraints
J. Martínez ()
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2012, vol. 20, issue 1, pages 30-32
References: Add references at CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:spr:topjnl:v:20:y:2012:i:1:p:30-32
Ordering information: This journal article can be ordered from
Access Statistics for this article
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is edited by Emilio Carrizosa and Justo Puerto
More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer
Series data maintained by Guenther Eichhorn ().